# SDR C1HA200297006

- Difficulty date: April 21, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- Aircraft time: 49,159 hours, 21,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 200131A
- Part serial: 63120
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Upon inspection found forward emergency track lighting to be inoperative. Removed and replaced battery pack, operational checks good.
